Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6571
Title: Su due nozioni di singolarità tra misure
Authors: Volčič, Aljoša
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Aljoša, "Su due nozioni di singolarità tra misure", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 168-173.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Abstract: 
Si dimostra che le due nozioni di S-singolarità e di E-singolarità coincidono per la classe delle misure semifinite.

We prove that S-singularity and E-singularity are coextensive notions for the semifinite measures.
Type: Article
URI: http://hdl.handle.net/10077/6571
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:
File Description SizeFormat
VolcicRendMat05.pdf385.06 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

684
checked on Apr 2, 2020

Download(s) 50

253
checked on Apr 2, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.